# SDR USAA920081727

- Difficulty date: September 1, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 -MAJOR REPAIR, FRAME AT BS 747 HAS A .471 INCH CRACK BETWEEN S8L & S9L.  REPAIRED FRAME AT BS 747 BETWEEN S8L & S9L IAW AMERICA WEST AIRLINES TASK CARD NR M1C53002.
